MAUDE Adverse Event Report: DEPUY IRELAND MODULAR UNITI BASEPLATE S 24; SHOULDER IMPLANT - GLENOSPHERE

DEPUY IRELAND MODULAR UNITI BASEPLATE S 24; SHOULDER IMPLANT - GLENOSPHERE
Catalog Number 550001240
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent initial implantation on (b)(6) 2024.On (b)(6) 2025 the patient underwent a revision procedure due to dissociation of the glenosphere and the central screw, peripheral screws, humeral tray and liner were replaced.On (b)(6) 2025, the patient underwent another revision procedure due to dissociation of the glenosphere.The glenosphere disassociated from the glenoid baseplate and central screw post with the screw post remaining in the baseplate.The baseplate was replaced in the glenosphere and the tray and liner were used to create the appropriate tension of the shoulder.Doi- (b)(6) 2025.Dor- (b)(6) 2025.Affected side- left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- it was reported that original primary was (b)(6) 2024 with the first revision occurring on (b)(6) 2025 for a dissociated glenosphere.On (b)(6) 2025, the central screw, peripheral screws, humeral tray and liner were replaced.Today a revision is for a dissociated glenosphere.The glenosphere became dissociated from the glenoid baseplate as well as its own central screw post with the screw post still seated inside of the bassplate.The baseplate was removed and replaced in the proper glenosphere, tray and liner were used to create the appropriate tension of the shoulder.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the internal threads of the modular uniti baseplate s 24 were found cross-threaded.Based on this findings and the conditions observed of the returned reverse liner 40+0 r and glenosphere 40+4, it is reasonable to conclude that a disassociation event occurred between the glenosphere 40+4 and the modular uniti baseplate s 24.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the modular uniti baseplate s 24 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 (concomitant).Corrected: h3.

Brand Name
MODULAR UNITI BASEPLATE S 24
Common Device Name
SHOULDER IMPLANT - GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24002979
Report Number1818910-2026-00375
Device Sequence Number10522606
Product Code PHX
UDI-Device Identifier10603295546634
UDI-Public(01)10603295546634(17)280930(10)660434
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550001240
Device Lot Number660434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL SCREW 6.0X35.; GLENOSPHERE 40+4.; LOCKING SCREW 20.; LOCKING SCREW 25.; LOCKING SCREW 35.; REVERSE HUMERAL SHELL XL 44+8.; REVERSE LINER 40+0 R.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight103 KG